# SDR AALA202404251751

- Difficulty date: February 4, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Part number: D5461036020200
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MIANTENANCE: CORROSION ON SPIGOT FITTING RECEPTACLE ON LEFT HAND PYLON. REPLACED SPIGOT FITTING PER AMM 54-51-12-300-002.
